Alert archive / Iowa / River Flood Warnings in 2016
River Flood Warning 13, NWS Omaha, NE
NWS Omaha, NE issued this river flood warning at May 10, 2016, 4:33 AM CDT for Fremont County, Iowa. It took effect at May 10, 2016, 5:00 PM CDT. It was in force for 48 hr.
The area
The outline as issued.
The facts
- Issued
- May 10, 2016, 4:33 AM CDT (09:33 UTC)
- In effect from
- May 10, 2016, 5:00 PM CDT
- Expired
- May 12, 2016, 4:36 PM CDT
- In force
- 48 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fremont County, IA
The radar
The Omaha radar (KOAX), 103 km from the middle of the area, began a volume at 09:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Nishnabotna River above Hamburg (HMBI4). The gauge peaked at 25.65 ft at May 11, 2016, 2:00 PM CDT.
- Action stage
- 23 ft
- Minor stage
- 25 ft
- Moderate stage
- 27.5 ft
- Major stage
- 33 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06810000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
281
WGUS43 KOAX 100933
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
433 AM CDT TUE MAY 10 2016
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...
West Nishnabotna River At Hancock affecting Pottawattamie County.
West Nishnabotna River At Randolph affecting Fremont County.
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC155-102133-
/O.NEW.KOAX.FL.W.0011.160510T1157Z-160511T1504Z/
/HNKI4.1.ER.160510T1157Z.160510T1800Z.160510T2104Z.NO/
433 AM CDT TUE MAY 10 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The West Nishnabotna River At Hancock.
* until Wednesday morning...or until the warning is cancelled.
* At 4:00 AM Tuesday the stage was 6.9 feet...or 7.1 feet below
flood stage.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this morning and continue to
rise to near 16.1 feet by this afternoon the river will fall below
flood stage by late this afternoon.
* Impact...at 16.0 feet...The approach to the gage floods from the
left bank.
&&
LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
4123 9550
$$
IAC071-102133-
/O.NEW.KOAX.FL.W.0012.160510T2319Z-160512T0249Z/
/RDPI4.1.ER.160510T2319Z.160511T0600Z.160511T0849Z.NO/
433 AM CDT TUE MAY 10 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The West Nishnabotna River At Randolph.
* from this evening to Wednesday evening...or until the warning is
cancelled.
* At 4:00 AM Tuesday the stage was 12.2 feet...or 6.8 feet below
flood stage.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to
rise to near 19.8 feet by after midnight tomorrow the river will
fall below flood stage by early tomorrow.
* Impact...at 19.0 feet...Rural agricultural lands begin to flood.
&&
LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
4092 9561
$$
IAC071-102133-
/O.NEW.KOAX.FL.W.0013.160510T2200Z-160512T2136Z/
/HMBI4.1.ER.160510T2200Z.160511T1200Z.160512T0336Z.NO/
433 AM CDT TUE MAY 10 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The Nishnabotna River Near Hamburg.
* from this afternoon to Thursday afternoon...or until the warning is
cancelled.
* At 4:15 AM Tuesday the stage was 22.1 feet...or 2.9 feet below
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...rise above flood stage by late this afternoon and
continue to rise to near 26.1 feet by tomorrow morning the river
will fall below flood stage by late tomorrow evening.
* Impact...at 27.0 feet...State Highway 275 south of the gage may be
threatened in several spots.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$6 follow-up statements
884
WGUS83 KOAX 101420
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT TUE MAY 10 2016
...The Flood Warning continues for the following river...
Missouri River At Brownville affecting Atchison and Nemaha
Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
West Nishnabotna River At Hancock affecting Pottawattamie County.
West Nishnabotna River At Randolph affecting Fremont County.
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-110520-
/O.CON.KOAX.FL.W.0009.000000T0000Z-160514T0000Z/
/BRON1.1.ER.160510T0011Z.160512T0600Z.160513T1800Z.NO/
920 AM CDT TUE MAY 10 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 8:15 AM Tuesday the stage was 34.3 feet...or 1.3 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 36.0 feet by
early tomorrow afternoon. The river will fall below flood stage
early Friday afternoon.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-110520-
/O.CON.KOAX.FL.W.0010.000000T0000Z-160514T0224Z/
/RULN1.1.ER.160510T0727Z.160512T1200Z.160513T2024Z.NO/
920 AM CDT TUE MAY 10 2016
The Flood Warning continues for
The Missouri River At Rulo.
* At 9:15 AM Tuesday the stage was 18.1 feet...or 1.1 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.9 feet by
tomorrow evening. The river will fall below flood stage Friday
afternoon.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC155-110520-
/O.CON.KOAX.FL.W.0011.000000T0000Z-160511T1504Z/
/HNKI4.1.ER.160510T1544Z.160510T1800Z.160510T2104Z.NO/
920 AM CDT TUE MAY 10 2016
The Flood Warning continues for
The West Nishnabotna River At Hancock.
* At 9:00 AM Tuesday the stage was 12.4 feet...or 1.6 feet below
flood stage.
* Flood stage is 14.0 feet.
* Minor flooding is forecast.
* Impact...at 16.0 feet...The approach to the gage floods from the
left bank.
&&
LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
4123 9550
$$
IAC071-110520-
/O.CON.KOAX.FL.W.0012.160510T2319Z-160512T0249Z/
/RDPI4.1.ER.160510T2319Z.160511T0600Z.160511T0849Z.NO/
920 AM CDT TUE MAY 10 2016
The Flood Warning continues for
The West Nishnabotna River At Randolph.
* from this evening to Wednesday evening...or until the warning is
cancelled.
* At 9:00 AM Tuesday the stage was 12.4 feet...or 6.6 feet below
flood stage.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Impact...at 19.0 feet...Rural agricultural lands begin to flood.
&&
LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
4092 9561
$$
IAC071-110520-
/O.CON.KOAX.FL.W.0013.160510T2200Z-160512T2136Z/
/HMBI4.1.ER.160510T2200Z.160511T1200Z.160512T0336Z.NO/
920 AM CDT TUE MAY 10 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* from this afternoon to Thursday afternoon...or until the warning is
cancelled.
* At 9:00 AM Tuesday the stage was 22.7 feet...or 2.3 feet below
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 25.3 feet by early tomorrow afternoon.the
river will fall below flood stage by late tomorrow evening.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$824
WGUS83 KOAX 101946
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
246 PM CDT TUE MAY 10 2016
...The Flood Warning is cancelled for the following river...
West Nishnabotna River At Hancock affecting Pottawattamie County.
West Nishnabotna River At Randolph affecting Fremont County.
...The Flood Warning continues for the following river...
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-111046-
/O.EXT.KOAX.FL.W.0013.160511T0600Z-160512T1500Z/
/HMBI4.1.ER.160511T0600Z.160511T1200Z.160511T2100Z.NO/
246 PM CDT TUE MAY 10 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* from late tonight to Thursday morning...or until the warning is
cancelled.
* At 2:30 PM Tuesday the stage was 22.8 feet...or 2.2 feet below
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight tomorrow and
continue to rise to near 25.7 feet by early tomorrow afternoon.the
river will fall below flood stage by tomorrow afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$
IAC155-102016-
/O.CAN.KOAX.FL.W.0011.000000T0000Z-160511T1504Z/
/HNKI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
246 PM CDT TUE MAY 10 2016
The Flood Warning is cancelled for
The West Nishnabotna River At Hancock.
* At 2:00 PM Tuesday the stage was 12.7 feet...or 1.3 feet below
flood stage.
* Flood stage is 14.0 feet.
* Forecast...The river crested below flood stage at 12.9 feet. The
river will fall to 8.1 feet by .
&&
LAT...LON 4157 9540 4157 9525 4137 9529 4123 9535
4123 9550
$$
IAC071-102016-
/O.CAN.KOAX.FL.W.0012.000000T0000Z-160512T0249Z/
/RDPI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
246 PM CDT TUE MAY 10 2016
The Flood Warning is cancelled for
The West Nishnabotna River At Randolph.
* At 2:00 PM Tuesday the stage was 12.6 feet...or 6.4 feet below
flood stage.
* Flood stage is 19.0 feet.
* Forecast...The river will crest below flood stage at 17.5 feet
after midnight tomorrow.
&&
LAT...LON 4105 9556 4105 9544 4092 9552 4078 9555 4078 9563
4092 9561
$$799
WGUS83 KOAX 110953
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
453 AM CDT WED MAY 11 2016
...The Flood Warning continues for the following river...
Missouri River At Brownville affecting Atchison and Nemaha Counties.
Missouri River At Rulo affecting Holt and Richardson Counties.
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
MOC005-NEC127-120053-
/O.EXT.KOAX.FL.W.0009.000000T0000Z-000000T0000Z/
/BRON1.1.ER.160510T0011Z.160514T0600Z.000000T0000Z.NO/
453 AM CDT WED MAY 11 2016
The Flood Warning continues for
The Missouri River At Brownville.
* At 4:15 AM Wednesday the stage was 35.5 feet...or 2.5 feet above
flood stage.
* Flood stage is 33.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 35.8 feet by this
evening then begin falling.
&&
LAT...LON 4048 9580 4048 9554 4026 9544 4026 9563
4044 9574
$$
MOC087-NEC147-120052-
/O.EXT.KOAX.FL.W.0010.000000T0000Z-000000T0000Z/
/RULN1.1.ER.160510T0727Z.160512T0600Z.000000T0000Z.NO/
453 AM CDT WED MAY 11 2016
The Flood Warning continues for
The Missouri River At Rulo.
* At 4:45 AM Wednesday the stage was 19.4 feet...or 2.4 feet above
flood stage.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 20.0 feet by
after midnight tomorrow then begin falling.
* Impact...at 17.0 feet...Agricultural lowlands along both sides of
the river begin to flood.
&&
LAT...LON 4026 9563 4026 9544 3991 9501 3982 9503
3997 9536
$$
IAC071-120052-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T1200Z/
/HMBI4.1.ER.160511T0833Z.160511T0945Z.160511T1800Z.NO/
453 AM CDT WED MAY 11 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* At 4:45 AM Wednesday the stage was 25.2 feet...or 0.2 feet above
flood stage.
* Flood stage is 25.0 feet.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$035
WGUS43 KOAX 111445
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
945 AM CDT WED MAY 11 2016
...The National Weather Service in Omaha has issued a flood warning
for the following river in Iowa...
West Nishnabotna River Near Riverton affecting Fremont County.
East Nishnabotna River At Riverton affecting Fremont County.
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-120245-
/O.NEW.KOAX.FL.W.0018.160511T1445Z-000000T0000Z/
/WNSI4.1.ER.160511T0429Z.160511T1430Z.000000T0000Z.UU/
945 AM CDT WED MAY 11 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The West Nishnabotna River Near Riverton.
* until further notice...or until the warning is cancelled.
* At 9:30 AM Wednesday the stage was 23.5 feet...or 2.0 feet above
flood stage.
* Flood stage is 21.5 feet.
* Impact...at 24.0 feet...The river is at bankfull and floodwaters
will begin to spread throughout the floodplain.
&&
LAT...LON 4078 9563 4078 9555 4069 9558 4065 9561 4065 9565
4071 9562
$$
IAC071-120245-
/O.NEW.KOAX.FL.W.0019.160511T1445Z-000000T0000Z/
/ENSI4.1.ER.160511T1345Z.000000T0000Z.000000T0000Z.UU/
945 AM CDT WED MAY 11 2016
The National Weather Service in Omaha has issued a
* Flood Warning for
The East Nishnabotna River At Riverton.
* until further notice...or until the warning is cancelled.
* At 8:45 AM Wednesday the stage was 23.5 feet...or at flood stage.
* Flood stage is 23.5 feet.
* Impact...at 23.5 feet...Lowland flooding begins.
&&
LAT...LON 4083 9543 4078 9530 4070 9550 4065 9557 4065 9563
4074 9556
$$
IAC071-120245-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T1920Z/
/HMBI4.1.ER.160511T0833Z.160511T1800Z.160512T0120Z.NO/
945 AM CDT WED MAY 11 2016
The Flood Warning continues for
the Nishnabotna River Near Hamburg.
* At 9:30 AM Wednesday the stage was 25.5 feet...or 0.5 feet
above flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 26 feet by this
afternoon. The river will fall below flood stage tonight.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$613
WGUS83 KOAX 120100
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
800 PM CDT WED MAY 11 2016
...The Flood Warning continues for the following river...
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-121600-
/O.EXT.KOAX.FL.W.0013.000000T0000Z-160512T2112Z/
/HMBI4.1.ER.160511T0833Z.160511T1900Z.160512T0312Z.NO/
800 PM CDT WED MAY 11 2016
The Flood Warning continues for
The Nishnabotna River Near Hamburg.
* At 7:45 PM Wednesday the stage was 25.4 feet...or 0.4 feet above
flood stage.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
later tonight.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$
FOBERT001
WGUS83 KOAX 120441
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1141 PM CDT WED MAY 11 2016
...The Flood Warning is cancelled for the following river...
Nishnabotna River Near Hamburg affecting Fremont County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars through areas where water covers the road. The
water depth may be too great to allow your vehicle to pass safely.
Turn around...don't drown!
Additional information is available at:
http://www.water.weather.gov/ahps2/index.php?wfo=oax
&&
IAC071-120511-
/O.CAN.KOAX.FL.W.0013.000000T0000Z-160512T2112Z/
/HMBI4.1.ER.160511T0833Z.160511T1900Z.160512T0335Z.NO/
1141 PM CDT WED MAY 11 2016
The Flood Warning is cancelled for
The Nishnabotna River Near Hamburg.
* At 11:30 PM Wednesday the stage was 24.9 feet...or 0.1 feet below
flood stage.
* Flood stage is 25.0 feet.
* Fell below flood stage at 10:35 PM Wednesday.
* Forecast...The river will continue to fall to 21.6 feet by Friday
morning.
* Impact...at 25.0 feet...More extensive lowland flooding begins as
the parking lot near the gauge begins to experience flooding. In
addition, some local farm levees may be overtopped with flood
waters.
&&
LAT...LON 4065 9565 4065 9557 4055 9563 4046 9568
4048 9571
$$
FOBERTWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at May 9, 11:31 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, May 9, 11:31 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1131 PM CDT MON MAY 9 2016 .SHORT TERM...(TONIGHT THROUGH THURSDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 UPPER LOW CURRENTLY OVER SOUTHEAST SOUTH DAKOTA WILL CONTINUE TO OPEN AND BECOME A NEGATIVELY TILTED TROUGH WITH THE TROUGH AXIS EXTENDING FROM THE WESTERN DAKOTAS INTO WESTERN MISSOURI/WESTERN IOWA BY 06Z TONIGHT. A SMALL EMBEDDED VORT MAX OVER NORTH CENTRAL NEB/SOUTH CENTRAL SOUTH DAKOTA SEEN ON SATELLITE LOOPS HAS INITIATED SCATTERED TSTMS OVER NORTHEAST NEBRASKA THIS AFTERNOON. THESE CONTINUE TO MOVE NORTH INTO SOUTHEAST SOUTH DAKOTA WITH POTENTIAL FOR SMALL HAIL. OTHER SCATTERED CONVECTION CONTINUES TO DEVELOP ALONG REMNANT OUTFLOW BOUNDARIES ACROSS THE REGION AND AGAIN...SMALL HAIL WILL BE THE PRIMARY THREAT THROUGH THE EVENING. BULK SHEAR VALUES REMAIN FAIRLY WEAK AND DESPITE MLCAPE OF AROUND 1000-1500J/KG. EXPECTING QUICK UPDRAFTS THAT PRODUCE SMALL HAIL BEFORE THEY WEAKEN AND DISSIPATE. THE UPPER TROUGH AXIS WILL SWING EAST OF OUR AREA BY MORNING...WITH QUIET CONDITIONS FOR MUCH OF TUESDAY. ANOTHER VORT LOBE WILL ROTATE INTO THE AREA TUESDAY EVENING GIVING THE REGION ANOTHER GOOD CHANCE FOR SHOWERS AND THUNDERSTORMS ALONG AND NEAR AN EWD MOVING LOW LEVEL BOUNDARY. SHOWERS MOVE EAST OF THE AREA BY WEDNESDAY NIGHT AS THE UPPER TROUGH AXIS DRIFTS EAST OF THE REGION. SFC HIGH PRESSURE WILL BUILD INTO THE AREA BY THURSDAY. .LONG TERM...(THURSDAY NIGHT THROUGH MONDAY) ISSUED AT 257 PM CDT MON MAY 9 2016 AREA WILL BE IN NORTHWESTERLY FLOW AT THE START OF THE PERIOD WITH TEMPERATURES REMAINING BELOW NORMAL THROUGH THE WEEKEND. A WEAK WAVE WILL DROP THROUGH THE FLOW WHICH COULD PRODUCE A FEW SHOWERS ON FRIDAY. 850MB TEMPS FLIRT WITH -3C IN OUR NORTHERN AND EASTERN CWA BY SATURDAY MORNING AND SO WILL BE WATCHING SATURDAY MORNING LOWS CLOSELY FOR ANY SIGN OF FREEZING SFC TEMPS. A 1024MB SFC HIGH WILL MOVE IN THROUGH THE DAY SATURDAY WHEN WE HAVE COOL HIGHS IN THE UPPER 50S TO AROUND 60. RETURN FLOW AND WARM AIR ADVECTION SET UP AROUND THE HIGH BY LATE SUNDAY. A COUPLE OF WEAK MID LEVEL WAVES ARE FORECAST TO DROP THROUGH INCREASING ZONAL FLOW. WILL CARRY LOW CONFIDENCE POPS INTO DAY 7. && .AVIATION...(06Z TAFS FOR KOMA...KLNK...KOFK THROUGH 06Z WEDNESDAY) ISSUED AT 1128 PM CDT MON MAY 9 2016 KOFK IS EXPECTED TO SEE SOME CHANCE OF MVFR CIGS AND VSBYS IN THUNDERSTORMS THROUGH ABOUT 08Z. ALL THREE SITES MAY SEE A PERIOD OF MVFR VSBY IN FOG PRIOR TO SUNRISE FROM AROUND 10Z-14Z. VFR CONDITIONS EXPECTED TO THEN PREVAIL BEYOND 14Z. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && SHORT TERM...KERN LONG TERM...KERN AVIATION...FOBERT
Hazardous weather outlook, May 9, 5:39 PM CDT, 10 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 539 PM CDT MON MAY 9 2016 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-101245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 539 PM CDT MON MAY 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND TUESDAY SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THIS EVENING WITH SEVERE STORMS POSSIBLE. LARGE HAIL WILL BE THE PRIMARY HAZARD BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. LOCALIZED FLOODING IS ALSO POSSIBLE. THE SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY ANOTHER STORM SYSTEM WILL DIVE SOUTHEASTWARD TUESDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE TUESDAY NIGHT AND WEDNESDAY MORNING. SOME OF THESE STORMS MAY STRONG TO SEVERE...WITH HAIL AND GUSTY WINDS POSSIBLE. ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE MAINLY FRIDAY AND SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. FOBERT
In the hours before
Local storm report, May 10, 12:14 AM CDT, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1214 AM CDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 PM HAIL CRAIG 41.78N 96.36W
05/09/2016 M0.75 INCH BURT NE FIRE DEPT/RESCUE
0347 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 E1.00 INCH LANCASTER NE PUBLIC
SOCIAL MEDIA IMAGE
0408 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 M0.88 INCH LANCASTER NE PUBLIC
84TH - O ST
0408 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 E1.00 INCH LANCASTER NE TRAINED SPOTTER
46TH AND O
0413 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 M0.88 INCH LANCASTER NE STORM CHASER
N 63RD AND VINE ST
0416 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 M1.00 INCH LANCASTER NE TRAINED SPOTTER
48TH AND VALLEY
0417 PM HAIL 3 ESE LINCOLN 40.80N 96.63W
05/09/2016 E0.88 INCH LANCASTER NE TRAINED SPOTTER
0445 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 E1.00 INCH LANCASTER NE TRAINED SPOTTER
86TH AND HIGHWAY 2
0451 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 M1.75 INCH LANCASTER NE TRAINED SPOTTER
84ST AND HWY 2
0456 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 E2.75 INCH LANCASTER NE TRAINED SPOTTER
SOCIAL MEDIA IMAGE. 158TH AND PIONEERS.
0500 PM HAIL LINCOLN 40.82N 96.69W
05/09/2016 E4.25 INCH LANCASTER NE TRAINED SPOTTER
SOCIAL MEDIA IMAGE. ON THE SOUTHEAST SIDE OF TOWN.
0512 PM HAIL 2 SSE PERU 40.46N 95.72W
05/09/2016 E0.88 INCH NEMAHA NE TRAINED SPOTTER
0518 PM HAIL 5 SE AUBURN 40.34N 95.77W
05/09/2016 M1.00 INCH NEMAHA NE CO-OP OBSERVER
0.50 - 1.0 INCH
0518 PM HAIL 5 SE AUBURN 42.20N 94.81W
05/09/2016 M1.00 INCH CARROLL IA CO-OP OBSERVER
0.50 - 1.0 INCH
0551 PM TORNADO 5 NE NEHAWKA 40.88N 95.92W
05/09/2016 CASS NE STORM CHASER
SEVERAL CHASER REPORTS OF TORNADO NORTHEAST OF NEHAWKA
0628 PM HAIL WILBER 40.48N 96.96W
05/09/2016 E1.75 INCH SALINE NE EMERGENCY MNGR
0629 PM TSTM WND DMG 1 W NEHAWKA 40.83N 96.01W
05/09/2016 CASS NE STORM CHASER
COTTONWOOD TREES DOWN...SILO ROLLED INTO FIELD
0639 PM HAIL 2 E EAGLE 40.82N 96.39W
05/09/2016 E1.00 INCH CASS NE TRAINED SPOTTER
0640 PM HAIL 1 E ELMWOOD 40.84N 96.28W
05/09/2016 M1.00 INCH CASS NE TRAINED SPOTTER
0656 PM HAIL SYRACUSE 40.66N 96.18W
05/09/2016 M1.00 INCH OTOE NE EMERGENCY MNGR
0657 PM HAIL 3 W FAIRBURY 40.14N 97.23W
05/09/2016 M1.00 INCH JEFFERSON NE EMERGENCY MNGR
0733 PM HAIL 3 SW WAYNE 42.21N 97.06W
05/09/2016 E1.75 INCH WAYNE NE TRAINED SPOTTER
0746 PM HAIL PALMYRA 40.71N 96.39W
05/09/2016 M1.00 INCH OTOE NE EMERGENCY MNGR
0829 PM HAIL ESSEX 40.83N 95.30W
05/09/2016 E0.88 INCH PAGE IA PUBLIC
0831 PM HAIL 3 S WAYNE 42.19N 97.02W
05/09/2016 E1.25 INCH WAYNE NE TRAINED SPOTTER
0835 PM HEAVY RAIN LINCOLN 40.82N 96.69W
05/09/2016 M5.20 INCH LANCASTER NE AMATEUR RADIO
SOUTH 98TH AND HIGHWAY 2 IN SOUTHEAST LINCOLN
0850 PM HAIL 5 ESE AUBURN 40.36N 95.75W
05/09/2016 M1.25 INCH NEMAHA NE CO-OP OBSERVER
0.5 TO 1.25 INCH HAIL
0900 PM FLASH FLOOD LINCOLN 40.82N 96.69W
05/09/2016 LANCASTER NE AMATEUR RADIO
WATER OVER THE STEVENS CREEK BRIDGE ON HOLDREGE STREET
&&
CZAPOTOCThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:15 PM CDT | Severe Thunderstorm Warning | OAX | Fremont, Page | 45 min |
| May 9, 7:17 PM CDT | Special Weather Statement | OAX | Mills | 28 min |
| May 9, 8:00 PM CDT | Severe Thunderstorm Warning | OAX | Montgomery, Page | 30 min |
| May 9, 8:17 PM CDT | Special Weather Statement | OAX | Fremont | 28 min |
| May 9, 8:43 PM CDT | Special Weather Statement | OAX | Montgomery | 32 min |
| May 9, 9:18 PM CDT | Special Weather Statement | OAX | Montgomery | 27 min |
| May 9, 9:19 PM CDT | Special Weather Statement | OAX | Fremont | 26 min |
| May 9, 9:34 PM CDT | Special Weather Statement | OAX | Montgomery | 26 min |
| May 9, 9:40 PM CDT | Special Weather Statement | OAX | Shelby | 35 min |
| May 10, 4:33 AM CDT | River Flood Warning | OAX | Pottawattamie | 30 hr |
| May 10, 4:33 AM CDT | River Flood Warning | OAX | Fremont | 41 hr |
Nearby
River Flood Warnings in Iowa, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.